International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 1, Pages 1-10

On the existence of solutions for a class of first-order differential equations

Kamel Al-Khaled

Department of Mathematics and Statistics, Jordan University of Science and Technology, Irbid 22110, Jordan

Received 22 November 1999; Revised 10 March 2000

Copyright © 2001 Kamel Al-Khaled. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A system of first-order differential equations with linear constraint is studied. Existence theorems for the solution are proved under some conditions. Some uniqueness and dependence results for the system are also obtained. Some applications are given.